# SDR ASAA1048448

- Difficulty date: September 22, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 57,323 hours, 32,494 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645170A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER UPPER SURFACE HAS PROTRUDING DENTS.  REPAIRED NR 2 SPOILER.
